MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 VENTRALIGHT ST W/ ECHO; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 VENTRALIGHT ST W/ ECHO; SURGICAL MESH
Catalog Number 5955680
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Codes Adhesion(s) (1695); Seroma (2069); Hernia (2240)
Date of Event 03/11/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Root cause is inconclusive; no conclusion can be made as to the extent to which the implant may have caused or contributed to the patient's postoperative course.This mdr represents the ventralight st using echo ps mesh (device 2).Additional supplemental emdr were submitted to represent the ventralight st (device 1) and ventralight st mesh (device 3).Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
Per information provided: (b)(6) 2012 ¿ patient was diagnosed with ventral incisional hernia thereby underwent open repair with implant of ventralight st mesh (device 1).Per operative notes, ¿a ventral incisional hernia at the site of old trocar site was dissected down and excess sac was released.The adhesions of omentum were released, and peritoneum was closed with sutures.A ventralight st mesh (device 1) was placed over the defect and secured it to the fascial edges with sutures.¿ (b)(6) 2014 ¿ patient was diagnosed with recurrent ventral incisional hernia thereby underwent laparoscopic repair with implant of ventralight st using echo ps mesh (device 2) and ventralight st (device 3).Per operative notes, ¿a hernia defect in the midline leaning towards the left at the level above the umbilicus was noted.Scar tissues were excised and ventralight st using echo ps mesh (device 2) was placed into the position covering the entire defect and tacked in place.In the right side of the midline, that was not covered by the mesh (device 2), therefore another ventralight st mesh (device 3) was pulled into the position covering and overlapping the prior mesh (device 2) and entire fascial defect.The fascia was closed and secured with sutures and tacks." (b)(6) 2016 ¿ patient was diagnosed with recurrent ventral incisional hernia and chest wall abscess thereby underwent open repair with implant of synthetic mesh.Per operative notes, ¿the hernia sac was dissected out, and the fascia was freshened up around the edges, and a piece of synthetic mesh was placed over the defect secured with sutures.The abscess in the chest wall was incised and drained.¿ (b)(6) 2018 ¿ patient was diagnosed with recurrent ventral incisional hernia with seroma thereby underwent laparoscopic repair with ventralight st using echo ps mesh (device 4).Per operative notes, ¿extensive omental adhesions were taken down.The incarcerated omentum with necrosis was removed.The seroma in the abdominal wall from prior repair was aspirated and ventralight st using echo ps mesh (device 4) was placed over the hernia defect was placed over the hernia defect sutured and tacked.¿.

Brand Name
VENTRALIGHT ST W/ ECHO
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key24546091
Report Number1213643-2026-00303
Device Sequence Number9485804
Product Code FTL
UDI-Device Identifier00801741031755
UDI-Public(01)00801741031755(10)NI
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K122436
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number5955680
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/24/2026
Initial Report FDA Received Date03/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age48 YR
Patient SexMale